# SDR CALA2017122504599

- Difficulty date: December 25, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 101,207 hours, 15,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY BS 217 FACING ON RIGHT SIDE LOWER EMERGENCY LIGHT COVER AND BULB BROKEN.  REPLACED THE LIGHT ASSY. OPS OK.
